# SDR CA070710001

- Difficulty date: July 5, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,438 hours
- Engine: Lyc O320E2D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR NOT CHARGING . (TC NR 20070710001)
